TITLE

Another elementary proof of the Jordan form of a matrix

AUTHOR(S)
Budhi, Wono Setya
PUB. DATE
May 2012
SOURCE
AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p23
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we establish the Jordan Form for a matrix using the elementary concepts of vector differentiation and partial fractions. The idea comes from the resolvent of the operator. For the matrix, the Laurent series is finite and easy to compute through rational representation. We also give a proof of some famous theorems in matrix analysis as consequences from the result.
ACCESSION #
75526953

 

Related Articles

  • On the moments of elements of continued fractions for some rational numbers. Golubeva, E. // Journal of Mathematical Sciences;Jun2007, Vol. 143 Issue 3, p3017 

    Let p be a prime and let 1 ≤ a ≤ p − 1. In the paper, an asymptotics for the sum over a of the moments of order α (0 < α < 1) of the sequence of elements of the expansion of a/p into a continued fraction is obtained. As a corollary, an upper bound for the number of those...

  • Quasigraded bases in loop algebras and classical rational r-matrices. Skrypnyk, T. // Journal of Mathematical Physics;Aug2012, Vol. 53 Issue 8, p083501 

    In the present paper we construct quasigraded bases in the loop algebras associated with each classical rational r-matrix. We show that they are orthogonal and agreed with the decomposition of the loop algebra into sum of subalgebras that corresponds to this rational r-matrix. Using the...

  • Operational Formula For Jacobi-Pineiro Polynomials. Kaanoǧlu, Cem // Journal of Computational Analysis & Applications;Oct2012, Vol. 14 Issue 4, p1096 

    The main purpose of this paper is to develop certain operational formula for Jacobi-Pineiro polynomials and to find some properties of these polynomials with the help of operational formulas.

  • On almost regularity and Ï€-normality of topological spaces. Saad Thabit, Sadeq Ali; Kamarulhaili, Hailiza // AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p313 

    π-Normality is a weaker version of normality. It was introduced by Kalantan in 2008. π-Normality lies between normality and almost normality (resp. quasi-normality). The importance of this topological property is that it behaves slightly different from normality and almost normality...

  • A Modica-Mortola Approximation for Branched Transport and Applications. Oudet, Edouard; Santambrogio, Filippo // Archive for Rational Mechanics & Analysis;Jul2011, Vol. 201 Issue 1, p115 

    The M energy which is usually minimized in branched transport problems among singular one-dimensional rectifiable vector measures is approximated by means of a sequence of elliptic energies defined on more regular vector fields. The procedure recalls the one of Modica-Mortola related to the...

  • Approximation of values of the Gauss hypergeometric function by rational fractions. Bashmakova, M. // Mathematical Notes;Dec2010, Vol. 88 Issue 5/6, p785 

    We consider a new approach to estimating the irrationality measure of numbers that are values of the Gauss hypergeometric function. Some of the previous results are improved, in particular, those concerning irrationalities of the form $$ \sqrt k $$ ln(( $$ \sqrt k $$ + 1)/( $$ \sqrt k $$ −...

  • On Convergence of Series of Simple Partial Fractions in $$ Lp\left(\mathrm{\mathbb{R}}\right) $$. Dodonov, A. // Journal of Mathematical Sciences;Nov2015, Vol. 210 Issue 5, p648 

    We show that the necessary condition for the convergence of the series of simple partial fractions $$ {\displaystyle \sum_{k=1}^{\infty }{\left(z-{z}_k\right)}^{-1}} $$ in $$ Lp\left(\mathrm{\mathbb{R}}\right) $$, 1 < p < ∞, is the convergence of the series $$ {\displaystyle...

  • 98.19 A new proof that the rationals are countable. SUBRAMANIAM, K. B. // Mathematical Gazette;Jul2014, Vol. 98 Issue 542, p345 

    The article illustrates a proof that the rationals are countable. Topics covered include a formula on the cardinality of the set of rational numbers, a solution on the value for all the rationals considered in the article, and mathematical solutions to show that f is an injective, but not...

  • Three equivalent rationalities of vertex operator superalgebras. Jianzhi Han; Chunrui Ai // Journal of Mathematical Physics;2015, Vol. 56 Issue 11, p1 

    For any vertex operator superalgebra V = ... satisfying the C2-cofiniteness, it is proved that rationality of V, rationality of V... and s-rationality of V are equivalent under certain condition.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics